American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Arunas Liulevicius. Homotopy rigidity of linear actions: characters tell all. Bull. Amer. Math. Soc. 84 (1978) 213-221. MR 475124.
Abstract, references, and article information   
View Article: PDF

[2] Ross Geoghegan. Fibered stable compacta have finite homotopy type . Proc. Amer. Math. Soc. 71 (1978) 123-129. MR 0515418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stephen Halperin. Finiteness in the minimal models of Sullivan . Trans. Amer. Math. Soc. 230 (1977) 173-199. MR 0461508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Feder and S. Gitler. The classification of stunted projective spaces by stable homotopy type . Trans. Amer. Math. Soc. 225 (1977) 59-81. MR 0423338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] B. J. Ball. Geometric topology and shape theory: A survey of problems and results. Bull. Amer. Math. Soc. 82 (1976) 791-804. MR 0644157.
Abstract, references, and article information   
View Article: PDF

[6] Clarence Wilkerson. Classification of spaces of the same $n$-type for all $n$ . Proc. Amer. Math. Soc. 60 (1976) 279-285. MR 0474283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel M. Kan and Edward Y. Miller. Sullivan's de Rham complex is definable in terms of its $0$-forms . Proc. Amer. Math. Soc. 57 (1976) 337-339. MR 0410737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] George E. Lang. Localizations and evaluation subgroups . Proc. Amer. Math. Soc. 50 (1975) 489-494. MR 0367986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Micheal N. Dyer and Allan J. Sieradski. Trees of homotopy types of 2-dimensional ${\rm CW}$ complexes. II . Trans. Amer. Math. Soc. 205 (1975) 115-125. MR 0425957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Micheal N. Dyer. On the $2$-realizability of $2$-types . Trans. Amer. Math. Soc. 204 (1975) 229-243. MR 0380783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Donald M. Davis and Mark Mahowald. A strong nonimmersion theorem for ${\mathbf{R}}P^{8l+7}$. Bull. Amer. Math. Soc. 81 (1975) 155-156. MR 0405420.
Abstract, references, and article information   
View Article: PDF

[12] James E. West. Compact ANR's have finite type. Bull. Amer. Math. Soc. 81 (1975) 163-165. MR 0358791.
Abstract, references, and article information   
View Article: PDF

[13] M. N. Dyer. Homotopy trees for periodic groups. Bull. Amer. Math. Soc. 80 (1974) 1279-1283. MR 0362292.
Abstract, references, and article information   
View Article: PDF

[14] S. Feder and S. Gitler. Stunted projective spaces and the $J$-order of the Hopf bundle. Bull. Amer. Math. Soc. 80 (1974) 748-749. MR 0348736.
Abstract, references, and article information   
View Article: PDF

[15] Gerald Lieberman. The inverse limit and first derived functor, a short exact sequence . Proc. Amer. Math. Soc. 46 (1974) 106-110. MR 0353310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Emmanuel Dror. Pro-nilpotent representation of homology types . Proc. Amer. Math. Soc. 38 (1973) 657-660. MR 0314041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Martin Sternstein. Necessary and sufficient conditions for homotopy classification by cohomology and homotopy homomorphisms . Proc. Amer. Math. Soc. 34 (1972) 250-256. MR 0296942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. T. Whitley. Homotopy types of the deleted product of unions of two simplexes . Proc. Amer. Math. Soc. 33 (1972) 151-155. MR 0292078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tadatoshi Akiba. Homotopy types of some ${\text{PL}}$ complexes. Bull. Amer. Math. Soc. 77 (1971) 1060-1062. MR 0326747.
Abstract, references, and article information   
View Article: PDF

[20] W. T. Whitley. Deleted products of spaces which are unions of two simplexes . Trans. Amer. Math. Soc. 157 (1971) 99-111. MR 0358792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Dan Burghelea and David Henderson. Smoothings and homeomorphisms for Hilbert manifolds. Bull. Amer. Math. Soc. 76 (1970) 1261-1265. MR 0283827.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1